Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación orden 2")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3698

  • Page / 148
Export

Selection :

  • and

Global logarithmic stability in inverse hyperbolic problem by arbitrary boundary observationBELLASSOUED, Mourad.Inverse problems. 2004, Vol 20, Num 4, pp 1033-1052, issn 0266-5611, 20 p.Article

A rank-one perturbation result on the spectra of certain operatorsDATKO, R.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 111, Num 3-4, pp 337-346, issn 0308-2105Article

Linearization of second order ordinary differential equations via Cartan's equivalence methodGRISSOM, C; THOMPSON, G; WILKENS, G et al.Journal of differential equations (Print). 1989, Vol 77, Num 1, pp 1-15, issn 0022-0396Article

Generalized connections and higher spin equationsFRANCIA, Dario.Classical and quantum gravity (Print). 2012, Vol 29, Num 24, issn 0264-9381, 245003.1-245003.9Article

Asymptotic iteration technique for second-order dynamic equations on time scalesMISIR, Adil; OGREKCI, Suleyman.Journal of mathematical physics. 2011, Vol 52, Num 4, issn 0022-2488, 043504.1-043504.9Article

Classification of second-order ordinary differential equations admitting Lie groups of fibre-preserving point symmetriesHSU, L; KAMRAN, N.Proceedings of the London Mathematical Society. 1989, Vol 58, Num 2, pp 387-416, issn 0024-6115Article

A note on sturmian comparison theorems for linear partial differential equations of second orderFÖRSTER, K.-J.Applicable analysis (Print). 1985, Vol 20, Num 3-4, pp 237-243, issn 0003-6811Article

Sturm comparison theorem of difference equationsZHANG, B. G.Applied mathematics and computation. 1995, Vol 72, Num 2-3, pp 277-284, issn 0096-3003Article

Driven cofactor systems and Hamilton―Jacobi separabilitySARLET, W; WAEYAERT, G.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 8, issn 1751-8113, 085206.1-085206.27Article

Quantitative estimates of unique continuation for parabolic equations, determination of unknown time-varying boundaries and optimal stability estimatesVESSELLA, Sergio.Inverse problems. 2008, Vol 24, Num 2, issn 0266-5611, 023001.1-023001.81Article

Sturmian theory for nonself-adjoint differential equations of second orderMÜLLER-PFEIFFER, E.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1987, Vol 105, pp 337-343, issn 0308-2105Article

Einstein Supergravity and New Twistor String TheoriesABOU-ZEID, Mohab; HULL, Christopher M; MASON, Lionel J et al.Communications in mathematical physics. 2008, Vol 282, Num 2, pp 519-573, issn 0010-3616, 55 p.Article

Liouvillian solutions of the differential equation y″+S(x)y=0 with S(x) binomialSETOYANAGI, M.Proceedings of the American Mathematical Society. 1987, Vol 100, Num 4, pp 607-612, issn 0002-9939Article

Factorization of a class of almost linear second-order differential equationsESTEVEZ, P. G; KURU, S; NEGRO, J et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 32, pp 9819-9824, issn 1751-8113, 6 p.Article

Particle escape into extra spaceMAZIASHVILI, Michael.Physics letters. Section B. 2006, Vol 635, Num 1, pp 36-38, issn 0370-2693, 3 p.Article

Second-order equations for rendezvous in a circular orbitKARLGAARD, Christopher D; LUTZE, Frederick H.Journal of guidance, control, and dynamics. 2004, Vol 27, Num 3, pp 499-501, issn 0731-5090, 3 p.Article

Estimates for solutions of degenerate second-order differential equations and inequalities with applications to diffusionLUMER, G; REDHEFFER, R; WALTER, W et al.Nonlinear analysis. 1988, Vol 12, Num 10, pp 1105-1121, issn 0362-546XArticle

Asymptotic integration of a second order ordinary differential equationSIMSA, J.Proceedings of the American Mathematical Society. 1987, Vol 101, Num 1, pp 96-100, issn 0002-9939Article

Viscosity solution of fully nonlinear second-order elliptic partial differential equationsISHII, H; LION, P. L.Journal of differential equations (Print). 1990, Vol 83, Num 1, pp 26-78, issn 0022-0396, 53 p.Article

NONAUTONOMOUS SECOND ORDER HAMILTONIAN SYSTEMSSCHECHTER, Martin.Pacific journal of mathematics. 2011, Vol 251, Num 2, pp 431-452, issn 0030-8730, 22 p.Article

Approximate solutions to second order parabolic equations. I: Analytic estimatesCONSTANTINESCU, Radu; COSTANZINO, Nick; MAZZUCATO, Anna L et al.Journal of mathematical physics. 2010, Vol 51, Num 10, issn 0022-2488, 103502.1-103502.26Article

Further results on oscillation of a class of second-order neutral equationsPEIGUANG WANG; XUEWEN LI.Journal of computational and applied mathematics. 2003, Vol 157, Num 2, pp 407-418, issn 0377-0427, 12 p.Article

On semiglobal stabilizability of antistable systems by saturated linear feedbackTINGSHU HU; ZONGLI LIN.IEEE transactions on automatic control. 2002, Vol 47, Num 7, pp 1193-1198, issn 0018-9286Article

Oscillation criteria for second-order linear differential equationsJIQIN DENG.Journal of mathematical analysis and applications. 2002, Vol 271, Num 1, pp 283-287, issn 0022-247XArticle

Stability of matrices with negative diagonal submatricesNIEUWENHUIS, Herman J; SCHOONBEEK, Lambert.Linear algebra and its applications. 2002, Vol 353, pp 183-196, issn 0024-3795Article

  • Page / 148